# SDR AALA201706289013

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 88,925 hours, 14,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: E95
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT LEFT AISLE MIDDLE AFT JUMPSEAT HAS AN INOPERATIVE BATTERY.   REMOVED AND REPLACED BATTERY IAW AMM 25-64-00.  OPERATIONAL CHECKED GOOD.
